Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 80, Number 3

All articles in this issue are freely accessible.

A hyperbolic GCM Lie algebra and the Fibonacci numbers
Alex Jay Feingold.
Proc. Amer. Math. Soc. 80 (1980), 379-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580988
A note on automorphism groups of algebraic number fields
M. Fried.
Proc. Amer. Math. Soc. 80 (1980), 386-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580989
Isomorphisms of sums of countable Boolean algebras
Věra Trnková.
Proc. Amer. Math. Soc. 80 (1980), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580990
The little Desarguesian theorem for algebras in modular varieties
H.-Peter Gumm.
Proc. Amer. Math. Soc. 80 (1980), 393-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580991
A short proof of a generating function for Jacobi polynomials
Dennis Stanton.
Proc. Amer. Math. Soc. 80 (1980), 398-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580992
The mean-value iteration for set-valued mappings
Peter K. F. Kuhfittig.
Proc. Amer. Math. Soc. 80 (1980), 401-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580993
An improved estimate for the Bloch norm of functions in Doob’s class
J. S. Hwang and D. C. Rung.
Proc. Amer. Math. Soc. 80 (1980), 406-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580994
The stability of the cosine equation
John A. Baker.
Proc. Amer. Math. Soc. 80 (1980), 411-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580995
Hille-Wintner type comparison theorem for selfadjoint fourth order linear differential equations
L. Erbe.
Proc. Amer. Math. Soc. 80 (1980), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580996
$L^{1}$-convergence of Fourier series with coefficients of bounded variation
J. W. Garrett, C. S. Rees and Č. V. Stanojević.
Proc. Amer. Math. Soc. 80 (1980), 423-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580997
Banach spaces with the $4.3.$ intersection property
Ȧsvald Lima.
Proc. Amer. Math. Soc. 80 (1980), 431-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580998
A lower bound for the spectral radius
Vlastimil Pták.
Proc. Amer. Math. Soc. 80 (1980), 435-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 580999
On ordered harmonic bounded variation
C. L. Belna.
Proc. Amer. Math. Soc. 80 (1980), 441-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581000
On the note of C. L. Belna
Daniel Waterman.
Proc. Amer. Math. Soc. 80 (1980), 445-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581001
$L^{p}$-estimates for matrix coefficients of irreducible representations of compact groups
Saverio Giulini and Giancarlo Travaglini.
Proc. Amer. Math. Soc. 80 (1980), 448-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581002
Concerning Daniljuk’s existence theorem for free boundary value problems with the Bernoulli condition
Andrew Acker.
Proc. Amer. Math. Soc. 80 (1980), 451-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581003
Inscribed and circumscribed circles to convex curves
Tudor Zamfirescu.
Proc. Amer. Math. Soc. 80 (1980), 455-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581004
Rich sets
C. T. Chong.
Proc. Amer. Math. Soc. 80 (1980), 458-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581005
Instability and theories with few models
A. Pillay.
Proc. Amer. Math. Soc. 80 (1980), 461-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581006
A many-sorted interpolation theorem for $L(Q)$
David R. Guichard.
Proc. Amer. Math. Soc. 80 (1980), 469-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581007
Mad families and ultrafilters
Martin Weese.
Proc. Amer. Math. Soc. 80 (1980), 475-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581008
$k$-spaces and products of closed images of metric spaces
Gary Gruenhage.
Proc. Amer. Math. Soc. 80 (1980), 478-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581009
Desingularizing maps of corank one
S. J. Blank and C. Curley.
Proc. Amer. Math. Soc. 80 (1980), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581010
Homotopy nilpotency and associativity
Arthur H. Copeland and Albert O. Shar.
Proc. Amer. Math. Soc. 80 (1980), 487-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581011
Automorphisms of fibrations
E. Dror, W. G. Dwyer and D. M. Kan.
Proc. Amer. Math. Soc. 80 (1980), 491-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581012
Martin’s axiom implies that de Caux’s space is countably metacompact
William G. Fleissner.
Proc. Amer. Math. Soc. 80 (1980), 495-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581013
A characterization of coabsoluteness for a class of metric spaces
Catherine Gates.
Proc. Amer. Math. Soc. 80 (1980), 499-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581014
On a question concerning countably generated $z$-ideals of $C(X)$
Attilio Le Donne.
Proc. Amer. Math. Soc. 80 (1980), 505-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581015
Periodic and limit orbits and the depth of the center for piecewise monotone interval maps
Zbigniew Nitecki.
Proc. Amer. Math. Soc. 80 (1980), 511-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581016
Absolutely FG spaces
A. H. Stone.
Proc. Amer. Math. Soc. 80 (1980), 515-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581017
On the lattice of $f$-proximities
K. C. Chattopadhyay and H. L. Vasudeva.
Proc. Amer. Math. Soc. 80 (1980), 521-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581018
Exponential sums related to binomial coefficient parity
Alan H. Stein.
Proc. Amer. Math. Soc. 80 (1980), 526-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581019
A note on the existence of torsion-free modules with a prescribed type-set
Lucie De Munter-Kuyl.
Proc. Amer. Math. Soc. 80 (1980), 531-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581020
Character tables determine abelian Sylow $2$-subgroups
Alan R. Camina and Marcel Herzog.
Proc. Amer. Math. Soc. 80 (1980), 533-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581021
The stability of de Rham currents
Mircea Puta.
Proc. Amer. Math. Soc. 80 (1980), 536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 581022